# SDR AT9900078

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING NOT WORKING FROM BUSINESS CLASS FORWARD TO AND INCLUDING THE L-1 DOOR.  REPAIRED SHORTED WIRE ON FORWARD SIDE OF FLOOR TRACK LIGHTING, OPS CHECKED GOOD IAW MM 33-53.
